Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Weight gain, taking Ginet 84 to reduce outbreaks on skin. Side effect?

Hi, I have been on Ginet 84 for approximately 3 years. The reason I went on it was to reduce the outbreaks I was having on my skin. I was told that because of the high estrogen levels it would counteract this. Yes it did work but the side effect is definitely an increase in weight. I am wondering if this is because of the pill? I am going off Ginet 84 as I think my hormone levels have stabiised, so we will see what happens.
Fri, 2 May 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Endocrinologist 's  Response
dear ma'm, hi! that is wonderful. you had a problem, you got the treatment, you suffered the side effect, you stopped the medicine and now you are patiently waiting for the side effect to go. great! wait and watch and let me know how can i help you after say around 6-8 weeks. regards!
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am going off the Ginet 84 pill after about 7 years as I no longer feel I need it for contraception and my skin is near perfect. I am having...

Recent questions on  Breast cancer

doctor1 MD

Hi, I have possibly an abscess/ lesions, three small ones (side by side) on the areola area of one of my breast. My Primary Care Doctor ordered a...

doctor1 MD

For the past few years I have had painful lumps in both sides of my groin ,but sometimes not just round lumps,it almost feels sometimes they are...

doctor1 MD

hi doc, my gp presribed me metrogyl 200mg x3 times a day for bac vanig.maybe pid??? im breastfeeding, my baby seems very irratable and now refusing...

doctor1 MD

Hi, doctor I have 2 year daughter. She has cold and cough and breast is not clear. I have given her Azitromycin 100 ml for four days along with...

doctor1 MD

My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait...

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the...

doctor1 MD

Can a simple breast cyst turn into a complex one? Can a breast cancer hide behind a cyst and be undetectable?